Can someone help?My oncologist has increased micro-k 10 to 6 tablets.I take Citracal D w/soy, Prednisone, Synthroid, calcium,magnesium & zinc multi., and Vitamin B-12. I know about the 4 hr. wait for calcium after or before taking Synthroid,but what about the micro-K? ( 2 pills 3x daily), Vitamin B-12 & the calcium multi.? And of course all meds required a little something to eat. I'm already gaining weight thanks to the Synthroid, how many more little snacks do I need?
12 Jul 2011
Yes, the Micro-k should be taken with a meal or just after but it will not affect the absorption of Synthroid like the calcium. You could take it along with your other vitamins with your meals or just after. That way you would not have to have any extra snacks. It would pay to check if your Zinc multi contains any potassium. If so you should make sure your oncologist is aware - it is dangerous to take too much potassium.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Seniors on a fixed income would like to know if you offer coupons?
1 answer • 5 Aug 2009
I have Hashimoto's and take Synthroid. I was told to be careful with soy and all vitamin supplements.
2 answers • 29 Sep 2009
1 answer • 28 May 2010
Started synthroid in april, but also take prednisone, B 12,citracil D w/bone density builder, micro?
-k. had blood test yesterday and not much improvement and still fill like crap and gaining weight. my endo increased my dose to 88 mcg. he keeps ...
2 answers • 24 Jun 2011
Lactobacillus Acidophilus/Lactobacillus Bulgaricus - marvel. I have wondered for some time now why I
... am so incredibly unwell when I take a prescribed probiotic, eat cheese or yogurt. now I know, it is because I'm allergic to soy. Soy is not ...
0 answers • 9 Apr 2015